# SDR KCSA202303101011

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 92,474 hours, 16,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB 747-53A2427 FIG 2 AT STA 2598 RH SIDE FOUND 2 EA FASTENER HOLE WITH CRACK INDICATION COMMON TO FWD INNER CHORD AND UPPER SPLICE FITTING (3RD AND 4TH HOLES FROM TOP TO BOTTOM)
